# SDR AALA201509169011

- Difficulty date: September 15, 2015
- Submitted: September 16, 2015
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 57,427 hours, 21,372 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D53371301201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION IN AFT FASTENER HOLE OF RT SIDE BOX BEAM FLANGE AT FRAME 43 & -Y1650.  REPAIRED IAW EA 254399 & EO 5315Y066.
